# SDR HEEA0014079

- Difficulty date: April 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2258F
- Make and model: Bell 412
- Aircraft serial: 33073
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 7001840913
- Condition: Malfunction
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER POWER OUT FLUCTUATES WHEN VIBRATED.
